MAUDE Adverse Event Report: CLARIANCE SAS ERISMA-LP; 6.5MM X 50MM POLYAXIAL SCREW

CLARIANCE SAS ERISMA-LP; 6.5MM X 50MM POLYAXIAL SCREW
Model Number 18156550
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2025 - the polyaxial screw disassembled intraoperatively while being maneuvered, resulting in an unanticipated interruption of the surgical procedure.While the disassembly was identified by the surgeon and the component was removed and replaced, this event required additional surgical intervention.Although the procedure was completed without immediate harm to the patient, the event constitutes a malfunction of a medical device that, if it were to recur, could lead to serious injury or require surgical intervention to prevent permanent impairment or damage to a body structure.This event is reportable as a malfunction.Each screw used suring the surgerey was catalog/model # 18156550.Lot numbers were l115x (x2), and i105x (x1).Manufacture date of lot # i105x was 05/10/2019.
 
Event or Problem Description
The surgeon was performing revision surgery using the erisma navigated system.While inserting a screw, the tulip head detached from the screw.Another screw was used and inserted without incident.On the 2nd track of screw revisions, the tulip head became detached from two further screws.At that point, the surgeon stopped using the erisma system and completed the surgery with an alternative system.
 
Additional Manufacturer Narrative
07/18/2025 - the polyaxial screw disassembled intraoperatively while being maneuvered, resulting in an unanticipated interruption of the surgical procedure.While the disassembly was identified by the surgeon and the component was removed and replaced, this event required additional surgical intervention.Although the procedure was completed without immediate harm to the patient, the event constitutes a malfunction of a medical device that, if it were to recur, could lead to serious injury or require surgical intervention to prevent permanent impairment or damage to a body structure.This event is reportable as a malfunction.Each screw used suring the surgerey was catalog/model # 18156550.Lot numbers were l115x (x2), and i105x (x1).Manufacture date of lot # i105x was 05/10/2019.10/16/2025 - analysis report conclusion: the detailed context of the surgery was not available so it was not possible to determine if the surgery was performed according to the surgical technique.An excessive torque applied to the screwdriver may have contribute to screw disassembly without certainty about the context how it could have been happened.This is considered as an isolated case due to the rare occurrence (7 cases in 5 years) according to figure 1 with no impact on risk analysis.Clariance will continue to monitor this type of event as part of its pms activities and trend monitoring.
 
Event or Problem Description

Brand Name
ERISMA-LP
Common Device Name
6.5MM X 50MM POLYAXIAL SCREW
Manufacturer (Section D)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR  62217
Manufacturer (Section G)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR   62217
Manufacturer Contact
quang tran
18 rue robespierre
beaurains, 62217
FR   62217
MDR Report Key22546464
Report Number3009962553-2025-00002
Device Sequence Number8614889
Product Code NKG
UDI-Device Identifier03700780617951
UDI-Public(01)03700780617951(10)L115X(11)210112
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K120469
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18156550
Device Catalogue Number18156550
Device Lot NumberL115X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown